# SDR AALA20120307023

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 83,362 hours, 13,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTTOM CHORD BELOW FAILSAFE STRAP IN FORWARD CARGO.  CORROSION REMOVED AND FREEZE PLUGS INSTALLED PER EA B767-53-022201.
